# SDR MASA200400294

- Difficulty date: May 25, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 5,570 hours, 5,211 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FWD SECTION OF THE FLOOR EMERGENCY TRACK LIGHTING INOPERATIVE.  MX RESEATED A CONNECTOR ON THE CONTACT STRIP AND OPS CHECKED GOOD.  NO PARTS USED.
